# SDR USAA960590

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 4900
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND 30 MM BY 20 MM CORRODED AREA AT FLOOR BEAM AT STA 4900 BL ZERO.    CONNECTION AND COUPLING ANGLES REPAIRED PER SRM IPC-53-15-05, ITEM 90, FIGURE 23, AND FOKKER REPAIR REF NRT J96-61467.  (X)
